# SDR DALA2023022701478

- Difficulty date: February 26, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 69,534 hours, 9,253 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 NUT PLATE MS21047L3 INSTALLED INCORRECTLY ON TRAVERSE STRUCTURE FR87 PER WORK CARD 2741-01027. CORRETIVE ACTION: REPAIRED PER PRI 606169-14AD, ER/A 606169-14AD. (2646281)
